# SDR DLL10952922

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1162
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1641603
- Condition: Damaged
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, WHILE ACCOMPLISHING REPAIR OF FS 1363 BULKHEAD PER S.I. 7-69959-12, 18 FASTENER HOLES IN RIGHT SIDE AND 30 FASTENER HOLES IN LEFT SIDE OF FUSELAGE SKIN AND E.O. 7-47702-3 MOD DOUBLERS WERE TOOL DAMAGED.  THE SUBJECT HOLES WERE OVERSIZED TO ELIMINATE THE DAMAGE.  THE UNDERLYING BULKHEAD CAP WAS REPLACED.  FAA APPROVAL PER FAA FORM 8110-3 06-29-95.
